MAUDE Adverse Event Report: OTICON MEDICAL AB SENTIO TI IMPLANT; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB SENTIO TI IMPLANT; BONE ANCHORED HEARING IMPLANT
Model Number 186332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Post Operative Wound Infection (2446)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Skin/surgical wound breakdown at sentio implant site.No indication of product malfunction.Hospitalization for explanting the medical device.No serious outcome.
 
Additional Manufacturer Narrative
Skin and surgical wound degradation are known complications associated with the use of active transcutaneous hearing implant.Likely the patient's cancer treatments was a contributing factor in causing this issue.Based on the avilable information and our trending we have no indication that the reported issue is the result of a manufacturing or quality deviation.We see no increase in severity and/or occurrence that would necessitate updating the risk assessment or to perform actions other than continued trending.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.

Brand Name
SENTIO TI IMPLANT
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37b
askim, 43632
SW   43632
Manufacturer Contact
karl almen burman
datavägen 37b
askim, 43632
SW   43632
MDR Report Key21330993
Report Number3007367732-2025-00003
Device Sequence Number8697239
Product Code PFO
UDI-Device Identifier05712149026906
UDI-Public(01)05712149026906(10)23-02117(11)231017(17)231016(240)186332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number186332
Device Catalogue Number186332
Device Lot Number23-02117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale